Determining the L(2, 1)-span in polynomial space - Archive ouverte HAL Access content directly
Journal Articles Discrete Applied Mathematics Year : 2013

Dates and versions

hal-00942922 , version 1 (06-02-2014)

Identifiers

Cite

Konstanty Junosza-Szaniawski, Jan Kratochvil, Mathieu Liedloff, Pawel Rzazewski. Determining the L(2, 1)-span in polynomial space. Discrete Applied Mathematics, 2013, 161 (13-14), pp.2052-2061. ⟨10.1016/j.dam.2013.03.027⟩. ⟨hal-00942922⟩
24 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More